Announcement

Collapse
No announcement yet.

HELP!!!!!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • HELP!!!!!

    I don't know what to do. I treated myself for what I believe was a yeast infection with Terazol 7 cream intravaginally and Mycolog II on the vulva and rectal region beginning last Tuesday and finishing this past Monday. My symptoms were similar to a yeast infection I had five weeks ago (confirmed by culture) that didn't respond to Diflucan which is why the gyno put me on the creams. For that one I used the meds for two days and then got my period and then finished the meds, as instructed by the doctor. Then as in this time and all previous yeast infections my only symptom was itching. So I used the refill the doc gave me for the creams but didn't feel relief after four days and used gentian violet on the vulva and genital regions and up in the vagina. It didn't hurt at the time. I went to see the gyno yesterday (Thursday) after finishing all treatments on Monday. I have extreme itching of the innner labia, on the folds between the inner and outer labia, rectally, and (excuse my bluntness) my butt crack all the way up to where it starts. There is intense redness on the inner labia, inside the vagina, inside the folds, and on the rectum that was not there pre-treatment. My outer labia are dried and scaly and my butt crack is dry with peeling skin. I looked a little while ago and I actually think there i swelling of the inner labia. There is also a thin whitish discharge which may be normal, I don't know (the doc said yesterday I was very dry). When I saw her yesterday she reprimanded me for self-diagnosing and self-treating, which is fine except that she gave me the refill and when she looked at the culture under the microscope she didn't see any yeast although I get all the send-out lab results back on Monday. I asked her if it could be vulvodynia to which she said no, that it is very different b/c of the itching and scratching, but that I would give myself vulvodynia if I kept using the creams without a diagnosis. I asked if maybe I was having a reaction to the creams to which she said it's possible but gave me no recourse as to what I should do and just told me to wait until Monday and maybe it will go away by then. This is not my regular gyno by the way, but my regular one is not that great either. I don't know what I should do. I feel like maybe I should go to the ER and ask if I am having an allergic reaction but am embarrassed b/c of where it is and am afraid of what they may do to me. Is it possible that this is the onset of vulvodynia and I gave it to myself? Has anyone had adverse reactions to any of the treatments I have used? I am afraid to do anything down there at this point except blow the fan there which helps and try Aveeno which my IC friend suggested. Sorry this is so long. I am extremely uncomfortable and mad at myself for doing this to myself and mad at the doc for doing nothing to help me or even try. Thank you for any advice.

    -Nancy

  • #2
    Hi Nancy,
    Just wondering how many doses of the Diflucan you were given? When my yeast acts up I have redness around my vaginal area and it's not only uncomfortable but it is itchy. Any yes, I also get a rectal itch. Even though I don't have the cottage cheese discarge that the doc's usually see with a yeast infection I know that it's yeast for me. My husband also has it and the rectal itch. Maybe the Diflucan stirred up the yeast but didn't clear up the problem. Also - maybe the doc could give you something different for it like Nystatin or Lamasil.
    Hope you feel relief soon.
    Jackie

    Comment


    • #3
      Jackie~ Thanks for your reply. I am feeling a little better vaginally today, less itchy and it's less red. But the rectal itching is preoccupying me [img]rolleyes.gif[/img] [img]redface.gif[/img] I was only given one 150mg tab of Diflucan. I spoke to an IC friend of mine today and she has a friend who took Diflucan every other day for three months b/c of recurrent yeast infections. I think I am going to go on the full yeast-free diet and find a new gyno. The weird thing is since I have been almost completly yeast-free diet-wise for the past two weeks I feel like my bladder is almost not even there (not even needing to take all of my meds). Anyhow, how many doses of Diflucan do you usually take? Thanks again.

      -Nancy R

      Comment

      Working...
      X